We investigate, using the Krasnoselskii’s fixed point theorem, the existence of solutions for delay impulsive differential equations involving left and right Caputo fractional derivatives with multi-base points. The results are new and complete the existing ones.
Digital Object Identifier (DOI)
Kenef, Esma and Guezane-Lakou, Assia
"Impulsive Mixed Fractional Differential Equations with Delay,"
Progress in Fractional Differentiation & Applications: Vol. 7
, Article 7.
Available at: https://dc.naturalspublishing.com/pfda/vol7/iss3/7